Journal article icon

Journal article

Hall algebras and the Quantum Frobenius

Abstract:
Lusztig has constructed a Frobenius morphism for quantum groups at an $\ell$-th root of unity, which gives an integral lift of the Frobenius map on universal enveloping algebras in positive characteristic. Using the Hall algebra we give a simple construction of this map for the positive part of the quantum group attached to an arbitrary Cartan datum in the nondivisible case.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1215/00127094-2010-036

Authors


Journal:
DUKE MATHEMATICAL JOURNAL
Volume:
154
Issue:
1
Pages:
181-206
Publication date:
2006-01-09
DOI:
ISSN:
0012-7094
URN:
uuid:84aaba8c-de2e-4b6b-b819-a012eee07b24
Source identifiers:
194796
Local pid:
pubs:194796
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP